Open Access

Inverse spectral problem for some generalized Jacobi Hermitian matrices


Abstract

In this article we will investigate an inverse spectral problem for three-diagonal block Jacobi type Hermitian real-valued matrices with "almost" semidiagonal matrices on the side diagonals.


Full Text





Article Information

TitleInverse spectral problem for some generalized Jacobi Hermitian matrices
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 4, 333-355
MathSciNet MR2603832
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

I. Ya. Ivasiuk
Department of Mathematical Analysis, Faculty of Mechanics and Mathematics, National Taras Shevchenko University of Kyiv, 64 Volodymyrs'ka, Kyiv, 01033, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

I. Ya. Ivasiuk, Inverse spectral problem for some generalized Jacobi Hermitian matrices, Methods Funct. Anal. Topology 15 (2009), no. 4, 333-355.


BibTex

@article {MFAT507,
    AUTHOR = {Ivasiuk, I. Ya.},
     TITLE = {Inverse spectral problem for some generalized Jacobi Hermitian matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {4},
     PAGES = {333-355},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=507},
}


All Issues